Asian Journal of Mathematics

Volume 13 (2009)

Number 3

Numerical Algorithm for Finding Balanced Metrics on Vector Bundles

Pages: 311 – 322

DOI: http://dx.doi.org/10.4310/AJM.2009.v13.n3.a3

Author

Reza Seyyedali

Abstract

In "Some numerical results in complex differential geometry," Donaldson defines a dynamical system on the space of Fubini-Study metrics on a polarized compact Kähler manifold. Sano proved that if there exists a balanced metric for the polarization, then this dynamical system always converges to the balanced metric (Y. Sano, "Numerical algorithm for finding balanced metrics"). In "Numerical solution to the Hermitian Yang-Mills equation on the Fermat quintic," Douglas, et. al., conjecture that the same holds in the case of vector bundles. In this paper, we give an affirmative answer to their conjecture.

Keywords

Holomorphic vector bundles; Gieseker stability; balanced metrics

2010 Mathematics Subject Classification

Primary 53C07. Secondary 32Q26.

Full Text (PDF format)